Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What causes exhaustion after physical exertion?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
my son, who is a very active rower in a University top rowing boat complains that he lately feels exhausted after their daily training sessions and noticed that sometimes dark brown spots will appear above his eyes. Could this indicate a lack of iron? Or a vitamin deficiency, since the northern UK town where he lives doesn't get a lot of sun?
Posted Fri, 14 Feb 2014 in General Health
Answered by Dr. Raju A.T 4 hours later
Brief Answer: Yes, he could be defecient Detailed Answer: Hi, Thanks for your query. Yes, the symptom he gets after exhaustion could be related to deficiency of vitamins and minerals. Giving him supplements is a better option. Also do consider to improve his energy intake and suggest him to consume good amount of water and energy drinks during the strenuous physical activity. If the above methods fail then you may have to get blood investigations including estimation of Vit B 12, Vit D3 and Iron to done to know the severity of the deficiencies. Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor